# SDR SWIA200312577

- Difficulty date: October 28, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 11,982 hours, 17,676 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 1 ENG ON TAXI DUE TO LOSS OF OIL PRESSURE.  SERVICED ENGINE WITH OIL AND TIGHTENED OIL FILL CAP.  OPS CHECKS GOOD.
